EconPapers    
Economics at your fingertips  
 

Optimal population size and endogenous growth

Theodore Palivos and Chong Yip

Economics Letters, 1993, vol. 41, issue 1, pages 107-110

Date: 1993
References: Add references at CitEc
Citations View citations in EconPapers (24) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(93)90120-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:eee:ecolet:v:41:y:1993:i:1:p:107-110

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-03-28
Handle: RePEc:eee:ecolet:v:41:y:1993:i:1:p:107-110